# SDR R61A202002200214

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Odor
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIP AT FR83 STGR 28R-29R. AFTER REMOVING SHEAR CLIP AT FR 83 STGR
28R - 29R, FOUND NO EVIDENCE OF CORROSION AFTER CLEANING OF SHEAR CLIP AND AREA AROUND AND UNDER SHEAR CLIP. TOPCOAT APPLIED AND SHEAR CLIP REINSTALLED.
REF AMM 51-24-02/800
